# SDR UPS405077

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Condition: Loose
- Location: L1 Entry Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND EMERGENCY LT TEST FOUND INOP, EMERGENCY LT ON L-1 ENTRY DOOR INOP, FWD LIGHT AND ONE UPPER CARGO DECK CEILING LIGHT INTERMITTENT.  RESECURED CONNECTOR AT M415 EMER LIGHT ASSY, OPS CHECKS GOOD.
